Journal of the American Mathematical Society. Volume 16, Number 4, 2003
Journal of the American Mathematical Society Contents of Volume 16, Number 4 Quasianalytic Denjoy-Carleman classes and o-minimality J.-P. Rolin; P. Speissegger; A. J. Wilkie J. Amer. Math. Soc. 16 (2003), 751-777. The homotopy theory of fusion systems Carles Broto...
שמור ב:
מחבר ראשי: | |
---|---|
פורמט: | Bài viết |
שפה: | English |
יצא לאור: |
American Mathematical Society
2009
|
נושאים: | |
גישה מקוונת: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/96 |
תגים: |
הוספת תג
אין תגיות, היה/י הראשונ/ה לתייג את הרשומה!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
סיכום: | Journal of the American Mathematical Society
Contents of Volume 16, Number 4
Quasianalytic Denjoy-Carleman classes and o-minimality
J.-P. Rolin; P. Speissegger; A. J. Wilkie
J. Amer. Math. Soc. 16 (2003), 751-777.
The homotopy theory of fusion systems
Carles Broto; Ran Levi; Bob Oliver
J. Amer. Math. Soc. 16 (2003), 779-856.
Billiards and Teichmüller curves on Hilbert modular surfaces
Curtis T. McMullen
J. Amer. Math. Soc. 16 (2003), 857-885.
Oort's conjecture for $A_{g} \otimes {\mathbb {C}}$
Sean Keel; Lorenzo Sadun
J. Amer. Math. Soc. 16 (2003), 887-900.
Gromov-Witten invariants on Grassmannians
Anders Skovsted Buch; Andrew Kresch; Harry Tamvakis
J. Amer. Math. Soc. 16 (2003), 901-915.
Conformal restriction: The chordal case
Gregory Lawler; Oded Schramm; Wendelin Werner
J. Amer. Math. Soc. 16 (2003), 917-955.
Short rational generating functions for lattice point problems
Alexander Barvinok; Kevin Woods
J. Amer. Math. Soc. 16 (2003), 957-979.
Hilbert's Tenth Problem and Mazur's Conjecture for large subrings of $\mathbb{Q}$
Bjorn Poonen
J. Amer. Math. Soc. 16 (2003), 981-990.
Three point covers with bad reduction
Stefan Wewers
J. Amer. Math. Soc. 16 (2003), 991-1032. |
---|